About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 679495, 9 pages
http://dx.doi.org/10.1155/2012/679495
Research Article

On the Barnes' Type Related to Multiple Genocchi Polynomials on

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 29 July 2012; Revised 17 August 2012; Accepted 21 August 2012

Academic Editor: Józef Banaś

Copyright © 2012 J. Y. Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using fermionic -adic invariant integral on , we construct the Barnes' type multiple Genocchi numbers and polynomials. From those numbers and polynomials, we derive the twisted Barnes' type multiple Genocchi numbers and polynomials. Moreover, we will find the Barnes' type multiple Genocchi zeta function.